# SDR VNAA202311230008

- Difficulty date: October 20, 2023
- Submitted: November 23, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,512 hours, 18,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670302027
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON STRINGER 3 RH BTW FS 364.00 TO FS 379.00 AT PASSENGER COMPARTMENT INTERNAL STRUCTURE.  STRINGER 3 RH BTW FS 364.00 TO FS 379.00 AT PASSENGER COMPARTMENT INTERNAL STRUCTURE WAS FABRICATED AND REPLACE PER PER EA 23-C9-53-1448. REV. IR. SECTION III-PERMANENT REPAIR
